# SDR COMA9710345

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 3520 · Passenger Oxygen System
- Part: Electric Latch
- Part number: 11820404
- Condition: Shorted
- Location: Lavatory
- Part time: 20,119 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A C-1 CHECK ZONE 200 TASK NR 35-09 (VERIFY LATCH MECHANISM) IT WAS DISCOVERED THAT THE CIRCUIT BREAKER CB0067 WAS POPPING.  UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THE ELECTRIC LATCH WAS SHORTED IN THE LAVATORY.  THE LATCH WAS REPLACED WITH A SERVICEABLE LATCH.  AFTER SAID REPLACEMENT WAS PERFORMED, CIRCUIT BREAKER NO LONGER POPPED AND TASK NR 35-09 WAS CARRIED OUT SATISFACTORILY.
